# SDR 2008UALA02368

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 70,528 hours, 8,007 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B23791
- Condition: Cracked
- Location: Bs 2210
- Part time: 70,528 hours, 8,007 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND RT BS 2210 WL 200 FUSELAGE.  SCRATCH MARK WITH CRACKED 3.5 INCH BY 3.5 INCH.  SUSPECT GROUND EQUIPMENT DAMAGE.  DAMAGED AREA REPAIRED AS EVA-71460B AND INSPECTION CHECKED SATISFACTORY.  ACFT OK FOR SERVICE.
